MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR

MEDLINE INDUSTRIES, LP; ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR
Model Number SYRA101272
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe was leaking and that the needle was noted to be "bending.".
 
Additional Manufacturer Narrative
It was reported that the syringe was leaking and that the needle was noted to be "bending." no serious injury or adverse impact to a patient or user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.One (1) case of product in new condition was returned for evaluation.Visual and functional testing was unable to reproduce or confirm the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19056517
Report Number1417592-2024-00310
Device Sequence Number7069135
Product Code FMF
UDI-Device Identifier20888277654089
UDI-Public20888277654089
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRA101272
Device Lot Number190801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date04/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown